# SDR SWAA2023102602751

- Difficulty date: September 20, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED AT BS 540; LBL 1; WL 208<[01] PANEL BREAK TO BE REPLACED ON FAULT TTG8Q00NH5O8.;[02] CORRECTION: PANEL BREAK TO BE REPLACED ON FAULT TTG8Q00NH508;[03] VERIFIED CORRECTIVE ACTION 2
